# SDR UIEA2020012200109

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,988 hours, 24,869 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Damaged
- Location: Relay K1231
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITOR 1 WAS INOPERATIVE.  REMOVED AND REPLACED THE IGNITER PLUG NR 1 IAW AMM 74-21-02, NO HELP. REMOVED AND REPLACED RH ENGINE IGNITION EXCITER IAW AMM 74-11-01, NO HELP. FOUND BAD WIRE ON P37 AT RELAY K1231 (WDM 74-31-21). REPAIRED WIRE IAW SWPM 20-81-12. RT ENGINE IGNITION 1 & 2 TESTED GOOD IAW AMM 74-00-00. DMI 123685 CLEARED.
